MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed, target lesion was located in the moderately tortuous and severely calcified right common iliac artery.A 6f non-bsc introducer sheath was inserted.After a non-bsc guidewire crossed the lesion, pre-dilatation was performed with a 5.00x20mm sterling balloon catheter at 14 atmospheres.After the 8mmx27mm express ld stent was placed, post dilatation was performed with a 7.0mmx20mmx135cm sterling balloon catheter.However, during the first inflation at 6 atmospheres for 5 seconds, the balloon ruptured.The device was removed from the patient's body and it was replaced with a 8.0 x 20, 135cm mustang balloon catheter.However, the balloon also ruptured in the first inflation after being inflated at 10 atmospheres for 10 seconds.The device was completely removed and the procedure was completed with another 8mmx4cm mustang balloon catheter.No patient complications nor injuries reported.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10155252
Report Number2134265-2020-07919
Device Sequence Number13976874
Product Code FGE
UDI-Device Identifier08714729793847
UDI-Public08714729793847
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0025138700
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1